# SDR SWAA2019013129051

- Difficulty date: January 17, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 36,015 hours, 25,079 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A311011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT JUST BELOW WASTE TANK EXHAUST PORT CORRODED AT BS 917.  REPAIRED SKIN IAW EA & ER.
